MAUDE Adverse Event Report: MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC35008
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of batch manufacturing records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Additionally, review of the complaint history identified no other similar incidents reported from this batch.Based on the available information and without the concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Neither the batch manufacturing record review nor the control sample analysis results including the complaint history review suggests that the reported failures could be related to the design or manufacturing process.
 
Event or Problem Description
As reported, the 3.50 x 08 mozec nc balloon became lodged on the pci wire and was unable to be advanced or removed.The balloon and wire had to be removed from the patient.Once out of the patient, the balloon was still lodged on the wire and could not be removed.The pci wire used was a 0.014" balanced middle weight (bmw) wire.A new bmw wire was used along with a 3.5 x 8 nc quantum balloon (boston sci) to complete the case.There was no adverse event or harm to the patient as a result of this incident.The sheath used was a 6f rain sheath in the right radial artery.The guiding catheter used was a 6f xb3.5 vista brite tip guiding catheter.The balloon catheter was prepped in the usual fashion per the ifu.There was no visible damage to the catheter prior to loading on the wire.The balloon was never inflated, as it became lodged on the wire prior to exiting the guiding catheter.The balloon catheter was stored on a supply cart in the procedure area with controlled temperature and humidity.
 
Additional Manufacturer Narrative
Review of batch manufacturing records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample analysis results confirm that there was no indication of a product quality deficiency in the batch under investigation.Additionally, review of the complaint history identified no other similar incidents reported from this batch.Return product analysis indicates that, the mozec¿ nc - rx ptca balloon dilatation catheter might not have contributed to the reported incident.The most probable cause of the incident is guide wire deformation.Based on the complaint investigation and available information there is no evidence to suggest that the event was design or manufacturing related.Neither the batch manufacturing record review nor the control sample analysis results including analysis of return device and complaint history review suggests that the reported failures could be related to the design or manufacturing process.
 
Event or Problem Description
As reported, the 3.50 x 08 mozec nc balloon became lodged on the pci wire and was unable to be advanced or removed.The balloon and wire had to be removed from the patient.Once out of the patient, the balloon was still lodged on the wire and could not be removed.The pci wire used was a 0.014" balanced middle weight (bmw) wire.A new bmw wire was used along with a 3.5 x 8 nc quantum balloon (boston sci) to complete the case.There was no adverse event or harm to the patient as a result of this incident.The sheath used was a 6f rain sheath in the right radial artery.The guiding catheter used was a 6f xb3.5 vista brite tip guiding catheter.The balloon catheter was prepped in the usual fashion per the ifu.There was no visible damage to the catheter prior to loading on the wire.The balloon was never inflated, as it became lodged on the wire prior to exiting the guiding catheter.The balloon catheter was stored on a supply cart in the procedure area with controlled temperature and humidity.The device was used for the 87 years old person weighing 68 kg.There was no difficulty in removing the product from the hoop.There was no difficulty in removing the protective balloon cover.There was no unusual force used during the loading on guide wire.There was no resistance/friction experienced while inserting the device through the rotating haemostatic valve.There was no resistance/friction experienced while inserting the device through the guide catheter prior to the point of becoming lodged on the wire within the guide catheter.The catheter was never in an acute bend condition.There was no damage noted after the device was removed from the patient.The guide wire was inspected prior to use and it appeared to be normal.The guide wire was not used in multiple procedure before this event.There was no damage or anomaly noted on the part of the wire able to be visualized (the balloon was lodged on the wire).There was no significant delay in the procedural time other than re-wiring the vessel.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MOZEC NC - RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, gujarat 39619 1
IN  396191
MDR Report Key11640076
Report Number3009613036-2021-00001
Device Sequence Number17003296
Product Code LOX
UDI-Device Identifier18906029358438
UDI-Public18906029358438
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model NumberMNC35008
Device Catalogue NumberMNC35008
Device Lot NumberMNCL10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer03/16/2021
03/16/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/18/2021
06/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient Weight68